# SDR CALA2021090601519

- Difficulty date: September 6, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 20,152 hours, 7,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 AERODYNAMIC SEAL MISSING ON RT TRAILING EDGE FLAP O/B SEE PHOTO. ADDED PHOTO. REQUEST CDL. ADDED PHOTO. ADDED PART #. DISPATCH DESK: 16   NAME: B.B.DATE: 03-SEP-21- TOMC APPROVED. APPLIED CDL. FURTHER DETAILS AWAITED
